# SDR SIMA20141015002

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 27,585 hours, 19,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT HOLDER BROKEN, FLASHLIGHT FALLS OUT.  R & R FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.
